RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 745–754 (Mi mz892)  

This article is cited in 5 scientific papers (total in 5 papers)

Global comparison of finite-dimensional reduction schemes in smooth variational problems

Yu. I. Sapronov, S. L. Tsarev

Voronezh State University

DOI: https://doi.org/10.4213/mzm892

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 631–638

Bibliographic databases:

UDC: 517.988
Received: 05.02.1999

Citation: Yu. I. Sapronov, S. L. Tsarev, “Global comparison of finite-dimensional reduction schemes in smooth variational problems”, Mat. Zametki, 67:5 (2000), 745–754; Math. Notes, 67:5 (2000), 631–638

Citation in format AMSBIB
\Bibitem{SapTsa00}
\by Yu.~I.~Sapronov, S.~L.~Tsarev
\paper Global comparison of finite-dimensional reduction schemes in smooth variational problems
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 745--754
\mathnet{http://mi.mathnet.ru/mz892}
\crossref{https://doi.org/10.4213/mzm892}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822623}
\zmath{https://zbmath.org/?q=an:1036.49019}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 631--638
\crossref{https://doi.org/10.1007/BF02676336}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800013}


Linking options:
  • http://mi.mathnet.ru/eng/mz892
  • https://doi.org/10.4213/mzm892
  • http://mi.mathnet.ru/eng/mz/v67/i5/p745

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  mathnet  crossref  mathscinet  zmath  elib
    2. Kostina T.I., “Nelokalnoe vychislenie klyuchevykh funktsii v zadache o periodicheskikh resheniyakh variatsionnykh uravnenii”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika, 2011, no. 1, 181–186  zmath  elib
    3. Katkhim A.Kh., Sapronov Yu.I., Uvarova N.S., Efendiev A.R., “Mnogotochechnye kraevye zadachi i konechnomernye reduktsii v bifurkatsionnom analize ekstremalei”, Vestnik dagestanskogo gosudarstvennogo universiteta, 2012, no. 6, 86–92  elib
    4. E. V. Derunova, Yu. I. Sapronov, “Application of normalized key functions in a problem of branching of periodic extremals”, Russian Math. (Iz. VUZ), 59:8 (2015), 9–18  mathnet  crossref
    5. D. V. Kostin, “Bifurcations of resonance oscillations and optimization of the trigonometric impulse by the nonsymmetry coefficient”, Sb. Math., 207:12 (2016), 1709–1728  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:372
    Full text:114
    References:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020